# SDR CALA2023101703093

- Difficulty date: October 13, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N47517
- Make and model: Boeing 737-9
- Aircraft serial: 43456
- Aircraft time: 9,277 hours, 3,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 071701100
- Part serial: 459989
- Condition: Inoperative
- Location: M2503
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M2503, LIGHTS SHUT OFF PRIOR TO 14 MINUTES MINIMUN (REF. AAR NR 99985849). REMOVED AND REPLACED M2503 BATTERY PACK IAW B737 AMM 33-51-06-960-802, TESTED M2503 FOR CAPACITY IAW B737 AMM 33-51-06-200-801 (SDR # 1033998) (WORK ACCOMPLISHED BY V893866 AND AAR QC A-57 V935838).
